# SDR IPXA10M60303

- Difficulty date: May 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING OTBD FLAP T/E INBD LOWER SURFACE, TAP TESTED AREA HAS DEAD SPOT, POSSIBLE DELAMINATION.  REMOVED DAMGE, FABRICATED AND INSTALLED REPAIR PLYS IAW STA SA EA 011-5750-01-A2343 I/R AND UPS EO MD11-5750-38061-A.
